Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Became impotent along with being depressed. Get tired after ejaculating. How to improve condition?

hello doctor. i am a 17 year old boy and am on ssri escitalopram . the thing is that along with depression i also became impotent( premature ejaculation and weak erections along with no morning wood).i also get tired after ejaculating. i am embarrassed to tell this to my doctor. is this related? what do i do? my mood has lifted but not these things. help
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear rushil
Please discuss this issue with your doctor. he may help you switch to some drugs that may not have any action on sexual concerns.

At your age, premature ejaculations and weakness after sex may be normal, but as you are worried its very important to discuss this with your doc.

do inform me if any further issues.
Answered: Sat, 7 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor